# SDR FDEA202012293219

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 45,977 hours, 24,651 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACTION, RECEIVED ECAM L/G DOORS NOT CLOSED.  BOTH FORWARD AND OVERHEAD PANEL INDICATES NOSE GEAR DOOR NOT CLOSED.  WHEN GEAR  EXTENDED FOR LANDING, NOSE GEAR DOOR CLOSED.  OPENED AND CLOSED NLG DOORS SEVERAL TIMES, ALL INDICATIONS AND OPERATION NORMAL, REF AMM 32-22-11.
